UNIGE document Scientific Article
previous document  unige:12758  next document
add to browser collection
Title

On open real polynomial maps

Authors
Gamboa, J.M.
Published in Journal of Pure and Applied Algebra. 1996, vol. 110, no. 3, p. 297-304
Full text
Article (Published version) (447 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
GAMBOA, J.M., RONGA, Felice. On open real polynomial maps. In: Journal of Pure and Applied Algebra, 1996, vol. 110, n° 3, p. 297-304. https://archive-ouverte.unige.ch/unige:12758

184 hits

0 download

Update

Deposited on : 2010-12-02

Export document
Format :
Citation style :